Problems In Two Week Break From Sutent

2 Replies Updated



Conversation Starter

Gerty Says:


On Sutent been on it for 2ytd the 2 breaks I have head pain when I cough or bend over !! Don't have it while taking it . Any ideas



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
David Says:

It sounds like you're experiencing symptoms that may be related to withdrawal. If you've been on it for 2 years (ytd?) then I can see how a two week break from it would cause this.

I don't know if Sutent is commonly known for causing withdrawal symptoms, but I do know that after a long duration of time, your body becomes more dependent on the medication and when you stop taking it, it can get confused, per say.

Are you back on it now?

REPLYSHAREREPORT
Was this helpful?      0  
2
Wayne Says:

Been on Sutent 37.5 for 20 days felt very good. Didnt realize the 800mg was making feeling strange. Now the last five days, Im fatigue,loss of appetite, and sweating like crazy in the middle of the night. Also, my knees are very painful and my legs feel weak..Do they take you off the Sutent for a couple of weeks. I notice it posted early. Is this standard?

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Problems going from 100mcg to 75mcg
I have been on Levothyroxine (100mcg) for over a year and half. Recently my doctor had me tested to see where my thyriod... 1 reply
nortriptyline and memory problems 2 weeks after i stopped
I had taken nortriptyline for 10 days, but I had too many side effects so my Dr. weaned me off. Now 2 weeks later I'... 3 replies
CIDP and blown apart from a 40 caliber hollowpoint 30 years ago also major back problems
My Doc. I have been with for 20 years prescribes 5-32 mg exalgo every day for me. It is no longer working as well, my bi...
problems with outbreaks on my head
when I was a child in the baby booms days and at that time it was a common problem with a lot of the young people, it wa... 1 reply
eye problems from ativan
how long does blurred vision last after taking ativan. I took.5 mg at midnight and still have blurred vision at 1:00 pm.... 1 reply
Lyrica problems from drug
I have been taking Lyrica for several months now and have many side effects from this drug. I have gained 10-15lbs, have... 3 replies
2 weeks of breakthrough bleeding on first pack?
i started my first pack on the first day of my period on the 18th and though my period usually only lasts about 4 days, ... 2 replies
1week off the clinic & at my breaking point
I am 33 and have been on the clinic for 2 years & a daily oxy user for 3 years prior. My highest dose was 120mg I st... 3 replies
Dosage after taking a break from Contrave
I took Contrave for about four months and lost 10 lbs. Decided I would stop and didn't take it for a month. I immedi... 2 replies
diane 35 pills break through bleeding for more than a week
Hi. I started diane 35 also to help with acne. So i started first day of my period and it usually lasts 4days, then afte... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 5 October 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA